# SDR UALA2010012500313

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 69,117 hours, 19,955 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 54
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LIGHT AND EICAS MESSAGE NOT ON WITH PACK SELECTED OFF, IAW CREW.   REPLACED FLOW CONTROL AND SHUTOFF VALVE.  OPS GOOD.
